Alert archive / Texas / Flash Flood Watches in 2016
Flash Flood Watch 4, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at May 29, 2016, 2:36 PM CDT for 11 counties in Texas. It took effect at May 29, 2016, 7:00 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 29, 2016, 2:36 PM CDT (19:36 UTC)
- In effect from
- May 29, 2016, 7:00 PM CDT
- Expired
- May 30, 2016, 10:36 AM CDT
- In force
- 16 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
Counties Bandera County, TX, Blanco County, TX, Edwards County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Medina County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 93 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 7.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 592 J/kg
- Mixed-layer CIN
- -353 J/kg
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
230 WGUS64 KEWX 291936 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 236 PM CDT SUN MAY 29 2016 ...FLASH FLOODING POSSIBLE ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU THROUGH NOON TOMORROW... .THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE EXPECTED TO DEVELOP AND MOVE THROUGH THE HILL COUNTRY AND EDWARDS PLATEAU THIS EVENING AND INTO THE OVERNIGHT HOURS. DUE TO RECENT HEAVY RAINS ACROSS THE AREA...THIS ADDITIONAL RAINFALL MAY RESULT IN RAPID DEVELOPMENT OF NEW FLASH FLOODING OR AGGRAVATE ONGOING FLOODING IN SOME LOCATIONS. TXZ183>190-202>204-301800- /O.NEW.KEWX.FF.A.0004.160530T0000Z-160530T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- KINNEY-UVALDE-MEDINA- INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY... KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO... BRACKETVILLE...UVALDE...HONDO 236 PM CDT SUN MAY 29 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING AREAS...BANDERA...BLANCO...EDWARDS... GILLESPIE...KENDALL...KERR...KINNEY...MEDINA...REAL...UVALDE AND VAL VERDE. * FROM 7 PM CDT THIS EVENING THROUGH MONDAY AFTERNOON * RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS UP TO 5 INCHES LEADING TO NEW OR CONTINUED RIVER AND FLASH FLOODING. * RIVERS AND CREEKS ARE SWOLLEN AND ANY ADDITIONAL RAINFALL WILL WORSEN THE CONDITIONS. SOILS ARE EXTREMELY SATURATED AND ANY ADDITIONAL RAINS WILL LIKELY RESULT IN RAPID RUN OFF AND ACCUMULATION OF FLOOD WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TB3
2 follow-up statements
474 WGUS64 KEWX 300832 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 332 AM CDT MON MAY 30 2016 ...LOCALIZED FLASH FLOODING POSSIBLE ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU THROUGH NOON TODAY... .THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE BEGINNING TO DEVELOP AND SHIFT ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU THIS MORNING. THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH THE EARLY TO MID MORNING HOURS. DUE TO RECENT HEAVY RAINS ACROSS THE AREA...THIS ADDITIONAL RAINFALL MAY RESULT IN RAPID DEVELOPMENT OF NEW FLASH FLOODING OR AGGRAVATE ONGOING FLOODING IN SOME LOCATIONS. TXZ183>190-202>204-301645- /O.CON.KEWX.FF.A.0004.000000T0000Z-160530T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- KINNEY-UVALDE-MEDINA- INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY... KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO... BRACKETVILLE...UVALDE...HONDO 332 AM CDT MON MAY 30 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BANDERA...BLANCO...EDWARDS...GILLESPIE...KENDALL... KERR...KINNEY...MEDINA...REAL...UVALDE AND VAL VERDE. * UNTIL 1 PM CDT THIS AFTERNOON * RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS UP TO 5 INCHES LEADING TO NEW OR CONTINUED RIVER AND FLASH FLOODING. * RIVERS AND CREEKS ARE SWOLLEN AND ANY ADDITIONAL RAINFALL WILL WORSEN THE CONDITIONS. SOILS ARE EXTREMELY SATURATED AND ANY ADDITIONAL RAINS WILL LIKELY RESULT IN RAPID RUN OFF AND ACCUMULATION OF FLOOD WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ALLEN
735 WGUS64 KEWX 301536 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1036 AM CDT MON MAY 30 2016 ...FLASH FLOOD WATCH IS CANCELLED... .HEAVY RAIN POTENTIAL HAS ENDED FOR THE WATCH AREA. SOME LIGHT SHOWER ACTIVITY WILL PERSIST THROUGH THE DAY BUT SHOULD NOT CONTRIBUTE TO ANY ADDITIONAL FLASH FLOODING. TXZ183>190-202>204-301645- /O.CAN.KEWX.FF.A.0004.000000T0000Z-160530T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- KINNEY-UVALDE-MEDINA- INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY... KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO... BRACKETVILLE...UVALDE...HONDO 1036 AM CDT MON MAY 30 2016 ...FLASH FLOOD WATCH IS CANCELLED... SHOWER ACTIVITY IS STILL PRESENT OVER THE EDWARDS PLATEAU AND RIO GRANDE PLAINS BUT RAIN RATES SHOULD STAY LIGHT. NO ADDITIONAL FLASH FLOODING IS EXPECTED. $$ TB3
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at May 29, 12:53 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, May 29, 12:53 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1253 PM CDT SUN MAY 29 2016 .UPDATE...18Z aviation update below. && .AVIATION...Conditions have stabilized across South-Central Texas in the wake of morning storms. VFR conditions will prevail through the rest of the afternoon and early evening. Convection will develop upstream across portions of West-Central Texas late afternoon and evening. Watching closely for the potential for organization into a complex of storms moving into the Edwards Plateau/Rio Grande and Hill Country tonight. There is a slight potential storms could reach the I-35 corridor early Monday morning, but the greater chance will remain across the Hill Country and Rio Grande tonight. Conditions will be favorable for some storms out across the western areas to become severe, with large hail, damaging wind gusts, and isolated tornadoes possible. Confidence in timing and exact locations is low, and just carrying a PROB30 group for TSRA for time being. Otherwise, MVFR conditions will develop SAT-AUS between 03Z-06Z and DRT 09Z. && .PREV DISCUSSION... /ISSUED 930 AM CDT SUN MAY 29 2016/ UPDATE... Morning convection is finally beginning to wane in intensity and coverage as of 930 AM. Last remaining cell in southern Atascosa County is weakening and slowly pushing east. What remains of the parent complex has developed into a wake low generating strong winds from Wilson to Gonzales County. This low will continue to also push east at 20 mph and could potentially result in some wind impacts as it progresses further east. In the Hill Country, remnant showers and thunderstorms are capitalizing on elevated instability and an apparent 700 mb speed convergence zone. These showers and storms are competing with lots of boundary layer instability however so these should also be rather short lived and thus not expecting any additional impacts. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 71 85 70 85 70 / 30 30 20 50 40 Austin Bergstrom Intl Airport 70 85 69 84 70 / 30 30 20 50 30 New Braunfels Muni Airport 71 86 70 85 71 / 20 30 30 50 40 Burnet Muni Airport 69 83 68 82 68 / 40 30 30 40 50 Del Rio Intl Airport 72 87 72 88 71 / 60 30 50 40 40 Georgetown Muni Airport 69 84 68 83 69 / 30 30 20 40 40 Hondo Muni Airport 72 86 71 85 71 / 40 40 40 50 50 San Marcos Muni Airport 70 85 69 84 70 / 20 30 20 50 30 La Grange - Fayette Regional 71 86 70 85 71 / 10 20 10 40 20 San Antonio Intl Airport 72 86 71 84 71 / 30 30 30 50 40 Stinson Muni Airport 73 87 72 86 72 / 30 30 30 50 40 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...Runyen Synoptic/Grids...TB3 Public Service/Data Collection...30
Hazardous weather outlook, May 29, 3:22 AM CDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 322 AM CDT SUN MAY 29 2016 TXZ171>173-183>194-202>209-217>225-228-300830- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 322 AM CDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE THIS AFTERNOON AND TONIGHT...MAINLY ACROSS AREAS ALONG AND WEST OF I-35. PRIMARY SEVERE THREATS ARE FOR LARGE HAIL AND DAMAGING WINDS. SOME STORMS WILL PRODUCE VERY HEAVY RAINFALL RATES...AND SPOTTY RAINFALL TOTALS OF 2-4 INCH ARE FORECAST WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH THURSDAY WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS POSSIBLE. ANY STORM CLUSTERS THAT DEVELOP WILL HAVE A CHANCE TO PRODUCE SEVERE WEATHER AND TORRENTIAL DOWNPOURS OF 2 TO 4 INCHES. HEAVIEST RAIN POTENTIAL IS EXPECTED TO OCCUR WHEN A COLD FRONT MOVES THROUGH THURSDAY. BY THIS TIME...THERE WILL LIKELY BE A FEW LOCATIONS WITH 5-DAY STORM TOTALS IN EXCESS OF 8 INCHES. PLEASE STAY TUNED FOR FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, May 29, 11:47 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1147 AM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 AM FLOOD 3 WNW BANDERA 29.73N 99.11W
05/29/2016 BANDERA TX STORM CHASER
PHOTO SHOWS WATER ACROSS THE ROADWAY OVER THE MEDINA
RIVER AT TARPLEY CROSSING... ROAD IS IMPASSIBLE
&&
EVENT NUMBER EWX1600497
SBSLocal storm report, May 29, 11:52 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1152 AM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 1 ENE BANDERA 29.73N 99.05W
05/29/2016 BANDERA TX STORM CHASER
TRAVEL TRAILERS AND TRUCKS WASHED OFF ROAD AT DOE CREEK
AND HWY 16 JUST EAST OF BANDERA
&&
EVENT NUMBER EWX1600498
SBSLocal storm report, May 29, 11:57 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 AM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG 4 S SEA WORLD 29.40N 98.70W
05/29/2016 BEXAR TX EMERGENCY MNGR
THUNDERSTORM WIND GUSTS DAMAGED A CHURCH ROOF AND TALL
ROAD SIGN AT THE CORNER OF BIG MESA DRIVE AND BUFFALO
PASS DRIVE
&&
EVENT NUMBER EWX1600499
SBSLocal storm report, May 29, 12:08 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1208 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 3 W HARPER 30.30N 99.30W
05/28/2016 E1.75 INCH GILLESPIE TX COCORAHS
&&
EVENT NUMBER EWX1600500
SBSLocal storm report, May 29, 1:10 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
110 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD 1 NE LACOSTE 29.31N 98.80W
05/29/2016 BEXAR TX DEPT OF HIGHWAYS
MACDONA-LACOSTE ROAD NEAR THE COUNTY LINE CLOSED DUE TO
FLOODING
&&
EVENT NUMBER EWX1600501
SBSLocal storm report, May 29, 1:15 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
115 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM FLASH FLOOD 2 SE MIDWAY 29.27N 98.69W
05/29/2016 BEXAR TX DEPT OF HIGHWAYS
KINNEY ROAD AT MOORE ROAD CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1600502
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:32 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 58 min |
| May 28, 7:33 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 40 min |
| May 28, 7:58 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 62 min |
| May 28, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Kerr, Real | 58 min |
| May 28, 8:31 PM CDT | Special Weather Statement | EWX | Medina | 44 min |
| May 28, 8:39 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 2 hr |
| May 28, 9:17 PM CDT | Special Weather Statement | EWX | Real | 58 min |
| May 28, 9:19 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 56 min |
| May 28, 9:21 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Gillespie, Kerr, Real | 54 min |
| May 28, 10:03 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 57 min |
| May 28, 10:20 PM CDT | Special Weather Statement | EWX | Real | 40 min |
| May 28, 10:21 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 39 min |
| May 28, 10:39 PM CDT | Areal Flood Warning | EWX | Bandera, Kendall, Kerr | 3 hr |
| May 28, 10:52 PM CDT | Severe Thunderstorm Warning | EWX | Real | 38 min |
| May 28, 10:53 PM CDT | Special Weather Statement | EWX | Edwards | 67 min |
| May 28, 11:05 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 55 min |
| May 28, 11:19 PM CDT | River Flood Warning | EWX | Kerr | 25 hr |
| May 28, 11:19 PM CDT | River Flood Warning | EWX | Kerr | 17 hr |
| May 28, 11:23 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr, Real | 8 hr |
| May 28, 11:27 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 33 min |
| May 28, 11:38 PM CDT | Special Weather Statement | EWX | Kinney | 52 min |
| May 28, 11:59 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kendall, Kerr, Kinney, Medina and 2 more | 31 min |
| May 29, 12:07 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Real, Uvalde | 5 hr |
| May 29, 12:32 AM CDT | Special Weather Statement | EWX | Bandera | 43 min |
| May 29, 12:55 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 65 min |
| May 29, 1:12 AM CDT | Areal Flood Advisory | EWX | Edwards | 2 hr |
| May 29, 1:25 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 4 hr |
| May 29, 1:51 AM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 6 hr |
| May 29, 2:01 AM CDT | Special Weather Statement | EWX | Medina | 44 min |
| May 29, 2:05 AM CDT | River Flood Warning | EWX | Bandera | 25 hr |
| May 29, 2:19 AM CDT | River Flood Warning | EWX | Kendall | 15 hr |
| May 29, 2:33 AM CDT | Special Weather Statement | EWX | Uvalde | 42 min |
| May 29, 2:35 AM CDT | Special Weather Statement | EWX | Medina | 40 min |
| May 29, 2:42 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 2 hr |
| May 29, 2:50 AM CDT | River Flood Warning | EWX | Uvalde | 24 hr |
| May 29, 3:00 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 45 min |
| May 29, 3:09 AM CDT | River Flood Warning | EWX | Comal | 34 hr |
| May 29, 3:16 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Medina | 119 min |
| May 29, 3:39 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 5 hr |
| May 29, 3:46 AM CDT | Special Weather Statement | EWX | Bexar | 44 min |
| May 29, 3:55 AM CDT | River Flood Warning | EWX | Bexar | 17 hr |
| May 29, 3:55 AM CDT | River Flood Warning | EWX | Bexar | 48 hr |
| May 29, 3:55 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 41 hr |
| May 29, 4:14 AM CDT | Special Weather Statement | EWX | Uvalde | 46 min |
| May 29, 4:27 AM CDT | Special Weather Statement | EWX | Medina | 48 min |
| May 29, 4:35 AM CDT | Special Weather Statement | EWX | Medina | 40 min |
| May 29, 4:45 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 3 hr |
| May 29, 4:49 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 41 min |
| May 29, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 40 min |
| May 29, 4:51 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal | 3 hr |
| May 29, 4:51 AM CDT | River Flood Warning | EWX | Uvalde | 19 hr |
| May 29, 4:51 AM CDT | River Flood Warning | EWX | Uvalde | 16 hr |
| May 29, 4:51 AM CDT | River Flood Warning | EWX | Uvalde | 24 hr |
| May 29, 4:59 AM CDT | River Flood Warning | EWX | Medina | 19 hr |
| May 29, 5:20 AM CDT | River Flood Warning | EWX | Medina | 17 hr |
| May 29, 5:20 AM CDT | Special Weather Statement | EWX | Bexar | 40 min |
| May 29, 5:58 AM CDT | Special Weather Statement | EWX | Frio | 47 min |
| May 29, 6:38 AM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| May 29, 7:18 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| May 29, 7:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr, Medina, Uvalde | 3 hr |
| May 29, 8:29 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 46 min |
| May 29, 9:14 AM CDT | Special Weather Statement | EWX | Gonzales, Wilson | 46 min |
| May 29, 9:15 AM CDT | River Flood Warning | EWX | Uvalde | 26 hr |
| May 29, 9:15 AM CDT | River Flood Warning | EWX | Frio | 4 days |
| May 29, 9:15 AM CDT | River Flood Warning | EWX | Dimmit | 4 days |
| May 29, 9:16 AM CDT | Special Weather Statement | EWX | Karnes | 44 min |
| May 29, 10:03 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes | 42 min |
Nearby
Flash Flood Watches in Texas, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.